# SDR IPXA2018123137368

- Difficulty date: December 30, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 20,044 hours, 12,940 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: L;Anding Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - ON TAKE OFF LANDING GEAR WOULD NOT RETRACT ON SYSTEM 1 SYSTEM 2 MADE AN ATB. REPLACED PROX DETECTOR 54GB NO ILLEG. REPLACED LG NORMAL CON MICRO SW UNIT 2GA. REPLACED RELAY 14GB PER ESPM 20-46-50-0101, ACCOMPLISHED GEAR NORMAL RETRACTION TEST PER AMM 32-31-00-0501. OPS TEST NORMAL.
